MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/a-2563-4912

Медицинская библиотека · Klinische Monatsblatter fur Augenheilkunde · 2025

[Visual side effects of chemotherapeutic drugs].

Bulirsch Louisa M, Löffler Karin U, Mauschitz Matthias Marten, Herwig-Carl Martina C

СтатьяОбзорАннотация на английскомПеревод пока не подготовлен

Аннотация

Chemotherapeutic agents can lead to serious visual side effects in the eye, which can affect both the anterior and posterior segment. This article presents a selection of the most important chemotherapeutics causing ocular side effects. We will discuss side effects of chemotherapeutic agents that are applied directly to the eye for the treatment of an ocular neoplasia as well as side effects of systemically applied chemotherapeutic agents. Furthermore, the corresponding therapy and possible necessary adaptions of the chemotherapy are explained. Most importantly the ophthalmologist should stay in close contact with the other treating specialists.

Для цитирования: Bulirsch Louisa M, Löffler Karin U, Mauschitz Matthias Marten, Herwig-Carl Martina C. [Visual side effects of chemotherapeutic drugs].. Klinische Monatsblatter fur Augenheilkunde. 2025. DOI: 10.1055/a-2563-4912.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.